# SDR SWAA020221

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 29,929 hours, 27,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT WEAK.  RELAMPED PER MM.
